# SDR USAA2015021900005

- Difficulty date: February 5, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N514015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, VERTICAL ANGLE CRACKED BELOW FLOORBEAM.  FABRICATED & INSTALLED NEW ANGLE IAW DWG 143N5532 & SRM 51-10-2.
